# SDR SWAA2024103042015

- Difficulty date: September 25, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R AT STA 540 AND WL 155.85 AT FWD CARGO COMPARTMENT 2024-588662<[01] TOOL USED ON STEP 2: ULTRASONIC THICKNESS GAGE P/N: 45MG; S/N:130061901; DUE DATE: 12-JUN-25;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[03] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210136503; CAL DUE DATE: 24-JUL-25;[04] PERFORMED REPAIR CATEGORY A ON STRINGER 25R AND BTW STA 500C TO STA 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED REPAIR CATEGORY A ON STRINGER 25R AND BTW STA 500C TO STA 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED RII
